# SDR SIMA953363

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- System (JASC): 2710 · Aileron Control System
- Part: Rod Assy
- Part number: S0001003400000
- Condition: Worn
- Location: Lt Wing Rib 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - WHILE PERFORMING INSPECTION FOR EO E9-2700-001 (INSPECTION OF AILERON CONTROL SYSTEM).  FOUND LEFT WING RIB NR 24 BELL CRANK ASSY TO HAVE EXCESSIVE PLAY.  LEFT WING AT RIB NR 20 ROD ASSEMBLY WAS BINDING.  RIGHT WING AT RIB NR 24 BELL CRANK ASSY HAS PLAY.  ROD ASSY AT RIB NR 20 HAS BINDING.  RIB NR 9 CRANK ASSY FOUND EXCESSIVE PLAY.  REMOVED AND REPLACED BELL CRANK AT RIB NR 24 ON BOTH LEFT AND RIGHT WINGS.  REMOVED AND REPLACED ROD ASSY AT RIB NR 20 ON BOTH LEFT AND RIGHT WINGS.  REMOVED AND REPLACED CRANK ASSY AT RIB NR 9 ON RIGHT WING IAW ATR MAINTENANCE MANUAL.  RETURNED AIRCRAFT TO SERVICE.  (M)
